Doctor insights on:
Does The Side Effect Of Muscle Weakness From Geodon Ever Go Away
Yes if that's cause: Generally the main side effects of medication such as Geodon (ziprasidone) on muscles is more commonly disorders of muscle contraction, stiffness and abnormal movements. Weakness is not common and if that seems to be the case a good medical evaluation would be in order especially if stopping the Geodon (ziprasidone) doesn't result in the weakness going away. ...Read moreSee 1 more doctor answer
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
Feeling muscle weakness and mild pain throughout body, two days after Tetanus shot. Is it a side effect?
T Tetanus t: Sometimes the tetanus vaccine can cause mild side effects which may include soreness, redness, or swelling at the site of the injection, fever, headache or body aches and fatigue. These can be managed using NSAIDS and should resolve in a day or two. Hope you feel better soon. ...Read moreSee 1 more doctor answer
Side effects of colchicine such muscle weakness, tenderness, sharp pains, tiredness. After discontinuation, how long before they go away?
If you have muscle weakness from percocet. How long after you stop taking it does it usually take to go away?
Not a common effect: If you feel it's related to your Percocet pain medications, you need to contact your pcp, and let her/him know that you're having this particular side effect. This normally doesn't happen with pain meds. So depending on when you stop taking them, symptoms should go away within at least a week (or five half-lives.) this is not a common residual effect. ...Read more
I have a lot of pressure in my ribs that stays for about a week and then goes away for a day or two on both sides, muscle weakness. And diharrea but t?
GI gas?: Gas or pressure in the colon as it runs up along the top of the abdomen can cause pain that radiates into the lower rib cage. If you have intermittent bouts of diarrehea / constipation you may have colitis or irritable bowel syndrome. Try some probiotics and see your Family Doctor or urgent care for evaluation ...Read more
Will the clot simply dissolve with heparin? Will the effects of muscle weakness resolve on the affected side?
NO: Heparin does not dissolve clots. At therapeutic levels it prevents the enlargement of the clot or others from forming. Time and other mechanisms resolve or "dissolve" the clot but often not completely. Muscle weakness will resolve with time and can be accelerated by going to physical therapy/program. ...Read more
Many Possibilities: Weakness and wasting on one side can be caused by a number of things, including intervertebral disc disease, intervertebral foraminal stenosis. These irritate or with enough degeneration can cause decreased function in the nerve, which eventually causes strength or wasting issues. There are more potential causes, so it is advisable to be evaluated. ...Read more
Having some of the serious side effects of colchine for the past 3 weeks. Such as muscle weakness, muscle pain, tiredness.. What should I do?
Sides effect: Let the doctor that prescribed it know, so it can be changed if possible. ...Read more
- Talk to a doctor live online for free
- Does arthritis ever go away?
- Does gerd ever go away?
- Does hpv ever go away?
- Ask a doctor a question free online
- Does malaria ever go away?
- Does melasma ever go away?
- Does mononucleosis ever go away?
- Does eczema ever go away?
- Talk to a psychiatrist online for free